# SDR R61A2024022900090

- Difficulty date: February 4, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 38,490 hours, 29,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON FRAME 84 BETWEEN LH FLOOR SILL AND LH INBD SEAT TRACK. REMOVED AND REPLACED CROSSBEAM FRAME 84 BETWEEN LH FLOOR SILL AND LH FLOOR SILL AND LH INBD SEAT TRACK REFER SRM 51-40-08.
